Keywords = integral equation
Twin positive solutions to the RL-type nonlinear FBVPs with $p$-Laplacian operator

Volume 14, Issue 12, December 2023, Pages 263-274


Boddu Muralee Bala Krushna; Kapula Rajendra Prasad

The existence of a solution to more general proportional forms of fractional integrals via a measure of noncompactness

Volume 14, Issue 10, October 2023, Pages 117-125


Bhuban Chandra Deuri; Anupam Das

Fixed point theorem for $F$-contraction mappings in partial symmetric space with some applications to chemical reactor integral equations

Volume 14, Issue 10, October 2023, Pages 345-360


Lucas Wangwe; Santosh Kumar

The use of the trapezoidal method for solving the Tacoma Narrows Bridge model

Volume 14, Issue 8, August 2023, Pages 67-72


Mohammad Ali Mehrpouya; Mehdi Shahini

Some $\psi-$fixed point theorems of Wardowski kind in $\mathcal{G}$-metric spaces with application to integral equations

Volume 14, Issue 6, June 2023, Pages 335-343


Sahil Arora

On ordered theoretic controlled fuzzy metric spaces

Volume 14, Issue 4, April 2023, Pages 1-14


Khalil Javed; Fahim Uddin; Umar Ishtiaq; Choonkil Park; Muhammad Arshad

Discussion on ordered fixed point results and related applications

Volume 13, Issue 2, July 2022, Pages 999-1008


Khalil Javed; Fahim Uddin; Vahid Parvaneh; Faizan Adeel; Arshad Muhammad; Rogheieh Jalal Shahkoohi

Solving differential equations and integral problems using wavelets

Volume 13, Issue 2, July 2022, Pages 1553-1563


Ali Naji Shaker

Solution and stability of a fixed point problem for mappings without continuity

Volume 13, Issue 2, July 2022, Pages 2109-2119


Binayak S Choudhury; Priyam Chakraborty; Amaresh Kundu

Common fixed point theorems under implicit contractive condition using E. A. property on metric-like spaces employing an arbitrary binary relation with some application

Volume 13, Issue 2, July 2022, Pages 2325-2346


Lucas Wangwe; Santosh Kumar

Laguerre-Chebyshev Petrov-Galerkin method for solving integral equations

Volume 13, Issue 1, March 2022, Pages 3227-3237


Ali Kadhim Munaty; Hameeda Oda Al-Humedi

Fixed point theorems for new J-type mappings in modular spaces

Volume 10, Issue 1, November 2019, Pages 111-118


Esmaiel Feizi; Zahra Hossseini

On existence and uniqueness of solutions of a nonlinear Volterra-Fredholm integral equation

Volume 6, Issue 1, March 2015, Pages 62-68


S. Moradi; M. Mohammadi Anjedani; E. Analoei

A finite difference method for the smooth solution of linear Volterra integral equations

Volume 4, Issue 2, October 2013, Pages 1-10


M. Jalalvand; B. Jazbi; M. R. Mokhtarzadeh